# SDR CA110628002

- Difficulty date: June 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RT WINDSHIELD CRACKED.  FLIGHT ABORTED.  MX REPLACED RT WINDSHIELD.
